Show simple item record

Chaotic behavior in the unfolding of hopf-bogdanov-takens singularities

dc.contributor.authorDrubi Vega, Fátima 
dc.contributor.authorIbáñez Mesa, Santiago Francisco 
dc.contributor.authorRivela, David
dc.date.accessioned2020-04-29T10:56:18Z
dc.date.available2020-04-29T10:56:18Z
dc.date.issued2020
dc.identifier.citationDiscrete and Continuous Dynamical Systems - Series B, 25(2), p. 599-615 (2020); doi:10.3934/dcdsb.2019256
dc.identifier.issn1531-3492
dc.identifier.urihttp://hdl.handle.net/10651/54446
dc.description.sponsorshipF. Drubi and S. Ibáñez are supported by the Spanish MICINN grant MTM2017-87697-P.
dc.format.extentp. 599-615
dc.language.isoeng
dc.relation.ispartofDiscrete and Continuous Dynamical Systems - Series B, 25
dc.rights© 2019 American Institute of Mathematical Sciences
dc.sourceScopus
dc.source.urihttps://www.scopus.com/inward/record.uri?eid=2-s2.0-85076577337&doi=10.3934%2fdcdsb.2019256&partnerID=40&md5=21d1f54354770a7767ccbd7fa36bb123
dc.titleChaotic behavior in the unfolding of hopf-bogdanov-takens singularities
dc.typeinfo:eu-repo/semantics/article
dc.identifier.doi10.3934/dcdsb.2019256
dc.type.dcmitext
dc.relation.projectIDMICINN/MTM2017-87697-P
dc.relation.publisherversionhttp://dx.doi.org/10.3934/dcdsb.2019256


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record